# SDR UALA2010032901030

- Difficulty date: March 27, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 69,377 hours, 20,029 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: 62655331
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HOC T-S.  DUE TO APU OIL USAGE TRENDING UP & TO AVOID DELAYS OR CNX'S, TROUBLESHOOT HIGH OIL CONSUMPTION.  300A.  IF NOTHING FOUND.  NEED TO REPLACE APU.  REPLACED APU.  ACCMP'D SUCCESSFUL INFLIGHT APU ALTITUDE START.
